# SDR SWAA2022030366878

- Difficulty date: February 15, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE O/B FAN COWL; SUPPORT BRACKET AFT OF OIL ACCESS DOOR IS CRACKED. / REMOVED AND REPLACED R/H ENGINE O/B FAN COWL SUPPORT BRACKET AFT OF OIL DOOR IAW SRM 51-40-02-0G-0 AND CMM 71-13-30 A TAG A13657
